Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Remarks on some results of Gelfand and Fuks


Author: Victor W. Guillemin
Journal: Bull. Amer. Math. Soc. 78 (1972), 539-540
MSC (1970): Primary 22E65
DOI: https://doi.org/10.1090/S0002-9904-1972-12989-6
MathSciNet review: 0298690
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. I. M. Gel′fand and D. B. Fuks, Cohomologies of the Lie algebra of tangent vector fields of a smooth manifold, Funkcional. Anal. i Priložen. 3 (1969), no. 3, 32–52 (Russian). MR 0256411
  • 2. I. M. Gel′fand and D. B. Fuks, Cohomologies of the Lie algebra of tangent vector fields of a smooth manifold. II, Funkcional. Anal. i Priložen. 4 (1970), no. 2, 23–31 (Russian). MR 0285024
  • 3. I. M. Gel′fand and D. B. Fuks, Cohomologies of the Lie algebra of formal vector fields, Izv. Akad. Nauk SSSR Ser. Mat. 34 (1970), 322–337 (Russian). MR 0266195

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22E65

Retrieve articles in all journals with MSC (1970): 22E65


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12989-6